MathSciNet Relay Station
MathSciNet bibliographic data
MR985242 57M25
Przytycki, Józef H. On Murasugi's and Traczyk's criteria for periodic links. Math. Ann. 283 (1989), no. 3, 465–478.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement